# SDR BSYA2009051

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N72JF
- Make and model: Lear 35A
- Aircraft serial: 088
- Aircraft time: 21,974 hours, 21,572 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 21190204004
- Part serial: 126CM0076
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM TEB TO CPS WHEN THE LEFT ENGINE COMPUTER FAILED.  DIVERTED TO LCK.  MAINTENANCE FOUND THE FUEL COMPUTER WAS DEFECTIVE.  REMOVED AND REPLACED FUEL COMPUTER, OPS CHECKS GOOD.
